# SDR USAASB98143

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Failed
- Location: E/E Compartment
- Part time: 41,233 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BUF - FLT 461 - AFTER TAKEOFF FROM BUF, LANDING GEAR FAILED TO RETRACT.  FLIGHT RETURNED TO FIELD AT BUF AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPERATIONAL CHECK GOOD.  PERFORMED REQUIRED CHECKS PER MM 32-09.  OPS CHECK GOOD.  (X)
